RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 2022 Volume 24, Issue 1, Pages 193–208 (Mi fpm1926)

Basic $\mathbb{T}$-spaces in the relatively free Grassmann algebra without unity

L. M. Tsybulya

Moscow Pedagogical State University, Moscow, Russia

Abstract: In this paper, we consider the $\mathbb{T}$-space structure of the relatively free Grassmann algebra $\mathbb{F}^{(3)}$ without unity over an infinite field of prime and zero characteristic. Our work is focused on $\mathbb{T}$-spaces $\mathbb{W}_n$ generated by all so-called $n$-words. A question about connections between $\mathbb{W}_r$ and $\mathbb{W}_n$ for different natural numbers $r$ and $n$ is investigated. The proved theorem on these connections allows us to construct the diagrams of inclusions, which, to some extent, clarify the structure of the algebra: the basic $\mathbb{T}$-spaces produce infinite strictly descending chains of inclusions in the algebra $\mathbb{F}^{(3)}$.

UDC: 512.552


 English version:
Journal of Mathematical Sciences (New York), 2023, 269:5, 744–754


© Steklov Math. Inst. of RAS, 2025